Coronavirus scare: Man takes chloroquine overdose

coronavirus
File photo: Coronavirus

A Nigerian man has reportedly been rushed to the hospital unconscious after he reportedly took an overdose of malaria drug, Chloroquine, over the Coronavirus scare.

The story was shared online by popular doctor, @Aprokodoctor.

He wrote:

He added: “Yes, hydroxylchloroquine showed promise in some patients with the COVID-19 infection but there is further testing before it’s approved as a treatment for the new Coronavirus. There are side effects of every drug. EVERY WHAT? EVERY DRUG. You don’t just get drugs and swallow”.

ALSO READ

He went further to state the side effects of Chloroquine.

”For chloroquine, some side effects are blindness, headache, drowsiness, slow heart rate, confusion, seizures/convulsion, unconsciousness and death. Yes! Something that treats can also kill. I understand you are scared, that’s normal. Don’t start drinking because you heard. Please“.

“Testing is still on Dosage is being formed, don’t assume that it’s the same dose for malaria that will be used for this. We still do not know that If you take it now, you are simply using yourself and your loved ones for experiments; not everyone will be lucky to tell the story”.

“Some people might have conditions like G6PD and taking chloroquine might cause massive destruction of their blood cells, leading to anemia or very low blood levels. It can even drop your blood sugar. You have no business hoarding and keeping chloroquine. It is not a vaccine”.

Loading...